Skip to main content
U.S. flag

An official website of the United States government

Official websites use .gov
A .gov website belongs to an official government organization in the United States.

Secure .gov websites use HTTPS
A lock ( ) or https:// means you’ve safely connected to the .gov website. Share sensitive information only on official, secure websites.

Terminating basic hypergeometric representations, transformations and summations for the symmetric and q-inverse symmetric subfamilies of the Askey-Wilson polynomials

Published

Author(s)

Howard Cohl, Roberto S. Costas-Santos, Linus Ge

Abstract

In this survey paper, we exhaustively explore the terminating basic hypergeometric representations of the Askey–Wilson polynomials and the corresponding terminating basic hypergeometric transformations that these polynomials satisfy.
Citation
Symmetry
Volume
12
Issue
8

Keywords

basic hypergeometric series, basic hypergeometric transformations, basic hypergeometric orthogonal polynomials

Citation

Cohl, H. , Costas-Santos, R. and Ge, L. (2020), Terminating basic hypergeometric representations, transformations and summations for the symmetric and q-inverse symmetric subfamilies of the Askey-Wilson polynomials, Symmetry, [online], https://doi.org/10.3390/sym12081290 (Accessed April 17, 2024)
Created March 8, 2020, Updated March 27, 2024